Please use this identifier to cite or link to this item:
Type of publication: research article
Field of Science: Informatika / Informatics (N009)
Author(s): Kaminskas, Vytautas;Sakalauskas, E
Title: An algorithm for the identification of linear distributed parameters systems
Is part of: Soviet journal of computer and systems sciences. Silver Spring, USA : Scripta Technica, 1987, vol. 25, no. 6
Extent: p. 167-172
Date: 1987
Keywords: Linear systems;Identification;Algorithm
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml6.7 kBXMLView/Open

MARC21 XML metadata

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats

CORE Recommender

Page view(s)

checked on Jan 7, 2020


checked on Jan 7, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.